# SDR ALGA085890

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Aircraft time: 5,735 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6651
- Condition: Rough
- Location: Rotor Head
- Part time: 312 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ROUGH AND RATCHETY, REMOVED IAW 407 M/M. REMOVED AND REPLACED WITH NEW ASSY. BY FIEL MAINT.
